MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed fault code 16 (timeout moving to take-up position) was confirmed in the archive data and during functional testing.The root cause of the reported complaint was a seized brake assembly due to rust and corrosion.Review of the autopulse platform archive revealed that daily checks had not been performed.The platform's storage condition is not known; however, the customer is in florida, which is a high-humidity location.Required daily device checks per the zoll user manual and storing the autopulse in a low-humidity location help prevent the brake from seizing.A review of the archive data showed multiple fault code 16 (timeout moving to take-up position) occurred on the reported event data, confirming the reported complaint.The autopulse platform failed the initial functional test due to fault code 16 observed during take-up, confirming the reported complaint.No brake activation (open/clicking sound) was detected when the platform was powered on.The autopulse did not reach the target take-up depth within the specified timeframe (~5 seconds) due to rust and corrosion present at the drivetrain motor brake assembly.The brake body was seized as a result of the rust/corrosion, preventing the brake from opening or closing during activation.This condition resulted in fault code 16 and prevented the platform from performing compressions.Isopropyl alcohol (ipa) was used to clean and remove the rust and corrosion from the brake housing area.The brake gap was then measured and verified to be within specification at 0.008" ± 0.001".Subsequently, the platform was tested using the large resuscitation test fixture (lrtf) and operated without fault or error.Following service, the autopulse platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with serial number (b)(6).
 
Event or Problem Description
The autopulse platform (sn (b)(6)) displayed fault code 16 (timeout moving to take-up position).The customer tried a different lifeband, but the fault would not clear.No further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24706765
Report Number3010617000-2026-00171
Device Sequence Number16091309
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown